# SDR HALA20251010051

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 40,799 hours, 65,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EXIT SIGN INOP. REPLACED EMERGENCY BATTERY AND POWER SUPPLY PER AMM 33-51-03. OPS CHECK GOOD.
